Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


anemia and loss of legs
Aug 28, 2005

I have been hiv + for 10 yrs and I have been diagnose with anemia, hep c, and diabetes. I am taking fuzeon, kaletra, videx, combivir, invirase and viread. I am now mentally stable, but I recently had a loss of stregth in my legs and I can not walk some days. My doctors do not have an answer for me. What should I do or what type of doctor should I see.

Response from Dr. Frascino

Hello,

In addition to a competent HIV/AIDS specialist, I would recommend seeing an AIDS-knowledgeable neurologist for an evaluation of the leg-weakness problem.

Aside from being "mentally stable," are your anemia, hepatitis C and diabetes being well managed??? If not, you need to focus on these problems as well.

Good luck.

Dr. Bob


Previous
You are incredible
Next
Anemia ???

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement